# SDR N6WA0080301

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 6,491 hours, 4,647 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED ON POST FLIGHT INSPECTION EMERGENCY LIGHTS WON'T GO OFF.  REPLACED BATTERY PACK AND CHARGER IN NR 3 POSITION.
